# SDR KBM2006F00020

- Difficulty date: January 2, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Aircraft time: 9,127 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2840 · Fuel Indicating System
- Part: Gauge
- Part number: 704A47651091
- Part serial: 2313
- Condition: Sticks
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL GAUGE STICKS AND READS INCORRECT, REMOVED AND REPLACED.  (K)
